# SDR A6WA200940732

- Difficulty date: October 22, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Condition: Eroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LWR CORE COWL AFT INNER WEAR STRIP ERODED.  AFT INNER WEAR STRIP ON LT ENGINE LWR CORE COWL REPLACED IAW CMM 20-42-06.  (K)
